# SDR CA160119016

- Difficulty date: December 31, 2015
- Submitted: April 22, 2016
- Operation: Air carrier
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE STARTED STALLING DURING TAXI, ENGINE TEMPERATURE, ITT, WENT UP AND THE PILOT SHUTDOWN THE ENGINE.  THE ENGINE WOULD NOT START. THE DATA DOWNLOAD SHOWS AN ITT EXCEEDANCE ON THE LT ENGINE. TROUBLESHOOTING IS ON-GOING.
